Communications in Analysis and Geometry

Volume 12 (2004)

Number 4

A New Parabolic Flow in Kähler Manifolds

Pages: 837 – 852

DOI: http://dx.doi.org/10.4310/CAG.2004.v12.n4.a4

Author

X.X. Chen

Abstract

This is a follow-up work of my earlier paper [8]. In [8], we study the lower bound of the K energy on the Kähler manifold when the first Chern class is negative. This is an important problem in Kähler geometry since the existence of lower bound of the K energy is the pre-condition for the existence of constant scalar curvature metric problem (cf. [2] and [9]). According to a decomposition formula in [8]2, the problem is reduced to the problem of solving the existence of critical metrics of a new functional J introduced both in our paper [8] and Donaldson's work [11]. For convenience, we include its definition below. The existence problem is completed solved in Kähler surface. However, the existence problem in general dimension is still open. In this paper, we try to understand the general existence problem in Kähler manifold via flow method.

Full Text (PDF format)